# SDR ABXA9800467

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Part number: 9915558137N
- Condition: Cracked
- Location: Aft Press Blkhd
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE AFT PRESSURE BULKHEAD, FORWARD RIGHT SIDE 3RD STIFFENER ATTACH ANGLE CRACKED.  REPAIRED ANGLE IAW DC9 SB 53-166 AND CACO DWG 941558.
